# SDR QMLA2014061114072

- Difficulty date: June 11, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N133LN
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3983
- Aircraft time: 3,003 hours, 9,866 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,881 hours, 6,102 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Attach Fitting
- Condition: Cracked
- Location: Tailboom
- Part time: 3,003 hours, 9,866 cycles
- Component: Horizontal Stab, Urocop
- Component part number: 350A1300410101
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE COMPLYING WITH EAD 2014-12-51, THE RT SIDE HORIZONTAL ATTACHMENT FITTING CRACKED UPON REMOVAL.  THIS STABILIZER HAD BEEN DETERMINED TO BE FAIRLY DIFFICULT TO REMOVE & REINSTALL ON PREVIOUS MX EVENTS INVOLVING THIS TASK.  MOBILE SUPPORT REPAIR TEAM TO BE ONSITE 06/17/2014 TO REPAIR THIS DISCREPANCY.  THIS ACFT REMAINS OUT OF SERVICE AT THE TIME OF THIS SUBMISSION.
